Two q-congruences on Double Basic Hypergeometric Sums

Ying Luo , Qingqing Qin , Chun Wang

Frontiers of Mathematics ›› : 1 -14.

PDF
Frontiers of Mathematics ›› :1 -14. DOI: 10.1007/s11464-026-0113-9
Research Article
research-article
Two q-congruences on Double Basic Hypergeometric Sums
Author information +
History +
PDF

Abstract

In this paper, we establish two q-congruences concerning double basic hypergeometric sums modulo the cube of a cyclotomic polynomial. In particular, we prove a conjecture put forward by Fang and Guo [Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, 2022, 116(1): Paper No. 25, 7 pp.]: for any odd integer n > 1, the following q-congruence holds modulo Φ_n(q)3,

$\sum_{k=0}^{(n-1)/2}(-1)^k[4k+1]\frac{(q;q^2)_k^4(q^2;q^4)k}{(q^2;q^2)_k^4(q^4;q^4)k}q^k\sum_{j=1}^k\left(\begin{array}{c}\frac{q^{2j-1}}{[2j-1]^2}\end{array}-\frac{q^{2j}}{[2j]^2}\right)\\\equiv\begin{cases}[n]\frac{(q^2;q^4)^2_{n-1)/4}}{(q^4;q^4)^2_{n-1)/4}}\Sigma_{j=1}^{n-1)/2}\frac{(-1)^{j-1}g^{2j}}{[2j]^2},\;{\rm{if}}\;n\equiv1\;(\rm{mod}\;4),\\\frac{(q^3;q^4)_{(n-1)/2}}{(q^5;q^4)_{(n-1)/2}}q^{(n+1)/2},\;\;\;\;\;\;\;\;\;\;\;\;\;\;\;\;{\rm{if}}\;n\equiv3\;(\rm{mod}\;4)\end{cases}$
.

Keywords

q-congruence / congruence / basic hypergeometric series / double series / 33D15 / 11A07 / 11B65

Cite this article

Download citation ▾
Ying Luo, Qingqing Qin, Chun Wang. Two q-congruences on Double Basic Hypergeometric Sums. Frontiers of Mathematics 1-14 DOI:10.1007/s11464-026-0113-9

登录浏览全文

4963

注册一个新账户 忘记密码

References

[1]

Fang J-P, Guo VJW T. q-congruences involving double basic hypergeometric sums. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, 2022, 11617 pp.

[2]

Gasper G, Rahman M. Basic Hypergeometric Series. Encyclopedia of Mathematics and Its Applications, 96, 2004Second EditionCambridgeCambridge University Press

[3]

Gu C-Y, Guo VJW. A q-analogue of a hypergeometric congruence. Bull. Aust. Math. Soc., 2020, 1012294298.

[4]

Guo VJW. A further q-analogue of Van Hamme’s (H.2) supercongruence for primes p ≡ 3 (mod 4). Int. J. Number Theory, 2021, 17512011206.

[5]

Guo VJW. Proof of a generalization of the (C.2) supercongruence of Van Hamme. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, 2021, 115213 pp.

[6]

Guo VJW, Schlosser MJ. A new family of q-supercongruences modulo the fourth power of a cyclotomic polynomial. Results Math., 2020, 75413 pp..

[7]

Guo VJW, Zhu X-Y. Three new q-supercongruences from Jackson’s summation and Watson’s transformation. Mediterr. J. Math., 2025, 22214 pp..

[8]

Guo VJW, Zudilin W. A q-microscope for supercongruences. Adv. Math., 2019, 346: 329-358.

[9]

Li L. Some q-supercongruences for truncated forms of squares of basic hypergeometric series. J. Difference Equ. Appl., 2021, 2711625.

[10]

Li L, Wang S-D. Proof of a q-supercongruence conjectured by Guo and Schlosser. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, 2020, 11447 pp.

[11]

Liu J-C, Petrov F. Congruences on sums of q-binomial coefficients. Adv. in Appl. Math., 2020, 116: 11 pp..

[12]

Liu Y, Wang X. q-analogues of two Ramanujan-type supercongruences. J. Math. Anal. Appl., 2021, 502114 pp..

[13]

Long L. Hypergeometric evaluation identities and supercongruences. Pacific J. Math., 2011, 2492405418.

[14]

Qin Q, Wang X. Some new q-supercongruences on double sums related to Van Hamme’s (D.2) supercongruence. J. Difference Equ. Appl., 2025, 311013281342.

[15]

Swisher H. On the supercongruence conjectures of van Hamme. Res. Math. Sci., 2015, 2: 21 pp..

[16]

Wang C. A new q-extension of the (H.2) congruence of Van Hamme for primes p ≡ 1 (mod 4). Results Math., 2021, 76410 pp..

[17]

Wang X, Yu M. Some new q-congruences on double sums. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, 2021, 115110 pp.

[18]

Wang X, Yue M. A q-analogue of the (A.2) supercongruence of Van Hamme for any prime p ≡ 3 (mod 4). Int. J. Number Theory, 2020, 16613251335.

[19]

Wang X, Yue M. Some q-supercongruences from Watson’s 8ϕ7 transformation formula. Results Math., 2020, 75215 pp..

[20]

Wang X, Yue M. A q-analogue of a Dwork-type supercongruence. Bull. Aust. Math. Soc., 2021, 1032303310.

[21]

Wei C. Some q-supercongruences modulo the fourth power of a cyclotomic polynomial. J. Combin. Theory Ser. A, 2021, 182: 15 pp..

[22]

Wei C. A q-supercongruence from a q-analogue of Whipple’s 3F2 summation formula. J. Combin. Theory Ser. A, 2023, 194: 14 pp..

Rights & permissions

Peking University

PDF

0

Accesses

0

Citation

Detail

Sections
Recommended

/

〈 〉